Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 51, NWS State College, PA

July 25, 2016Adams County, Franklin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2016, 3:54 PM EDT for Adams County, Franklin County, Pennsylvania. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2016, 3:54 PM EDT (19:54 UTC)
Expired
Jul 25, 2016, 4:50 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, PA, Franklin County, PA

The radar

The Sterling radar (KLWX), 98 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 4:10 PM EDTTSTM WND DMGFairfield, PAMULTIPLE REPORTS OF TREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 12:43 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

077 
WUUS51 KCTP 251954
SVRCTP
PAC001-055-252115-
/O.NEW.KCTP.SV.W.0051.160725T1954Z-160725T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 515 PM EDT.

* AT 354 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONT ALTO...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GETTYSBURG...WAYNESBORO...HANOVER...LAKE HERITAGE...NEW OXFORD...
  WAYNE HEIGHTS...BONNEAUVILLE...LITTLESTOWN...MONT ALTO...
  CARROLL VALLEY...CASHTOWN...ROUZERVILLE...MCSHERRYSTOWN...
  ORRTANNA...FAYETTEVILLE...HUNTERSTOWN...QUINCY...FAIRFIELD...
  TWO TAVERNS AND MCKNIGHTSTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3972 7762 3991 7759 3990 7698 3987 7697
      3987 7696 3985 7696 3985 7698 3983 7700
      3972 7700
TIME...MOT...LOC 1954Z 275DEG 22KT 3982 7751 

HAIL...1.00IN
WIND...60MPH
 
$$

LA CORTE
3 follow-up statements
174 
WWUS51 KCTP 252018
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
418 PM EDT MON JUL 25 2016

PAC055-252027-
/O.CAN.KCTP.SV.W.0051.000000T0000Z-160725T2115Z/
FRANKLIN PA-
418 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 3974 7746 3991 7738 3990 7698 3988 7698
      3987 7696 3985 7696 3985 7698 3983 7700
      3972 7700 3972 7746
TIME...MOT...LOC 2017Z 275DEG 22KT 3981 7732 

$$

PAC001-252115-
/O.CON.KCTP.SV.W.0051.000000T0000Z-160725T2115Z/
ADAMS PA-
418 PM EDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN ADAMS COUNTY...

AT 417 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ORRTANNA...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GETTYSBURG...HANOVER...LAKE HERITAGE...NEW OXFORD...BONNEAUVILLE...
LITTLESTOWN...CARROLL VALLEY...CASHTOWN...MCSHERRYSTOWN...ORRTANNA...
HUNTERSTOWN...FAIRFIELD...TWO TAVERNS...MCKNIGHTSTOWN...
ABBOTTSTOWN...GETTYSBURG COLLEGE...
GETTYSBURG NATIONAL MILITARY PARK AND LIBERTY MOUNTAIN RESORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3974 7746 3991 7738 3990 7698 3988 7698
      3987 7696 3985 7696 3985 7698 3983 7700
      3972 7700 3972 7746
TIME...MOT...LOC 2017Z 275DEG 22KT 3981 7732 

HAIL...1.00IN
WIND...60MPH
 
$$

LA CORTE
107 
WWUS51 KCTP 252038
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT MON JUL 25 2016

PAC001-252115-
/O.CON.KCTP.SV.W.0051.000000T0000Z-160725T2115Z/
ADAMS PA-
438 PM EDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN ADAMS COUNTY...

AT 438 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
BONNEAUVILLE... MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HANOVER...LAKE HERITAGE...NEW OXFORD...LITTLESTOWN...BONNEAUVILLE...
MCSHERRYSTOWN...ABBOTTSTOWN AND TWO TAVERNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3973 7733 3989 7706 3990 7698 3988 7698
      3987 7696 3985 7696 3985 7698 3983 7700
      3972 7700 3972 7732
TIME...MOT...LOC 2038Z 275DEG 22KT 3980 7715 

HAIL...1.00IN
WIND...60MPH
 
$$

LA CORTE
794 
WWUS51 KCTP 252050
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
450 PM EDT MON JUL 25 2016

PAC001-252100-
/O.CAN.KCTP.SV.W.0051.000000T0000Z-160725T2115Z/
ADAMS PA-
450 PM EDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 3973 7733 3989 7706 3990 7698 3988 7698
      3987 7696 3985 7696 3985 7698 3983 7700
      3972 7700 3972 7732
TIME...MOT...LOC 2049Z 275DEG 22KT 3979 7705 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:29 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 25, 2:29 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service State College PA
229 PM EDT MON JUL 25 2016

.SYNOPSIS...
A cold front will push southeast across Pennsylvania late today
and tonight. High pressure will return for mid week with
continued warm temperatures. Temperatures may trend back to near
or slightly below normal over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...

A Severe Thunderstorm Watch is in effect until 8PM.

A Heat Advisory and Excessive Heat Warning are also in in effect for
the sern zones today.

A cold front moving over Lake Erie will drop SE across the area
this evening and overnight. A hot, humid and very unstable airmass
is place with RAP CAPEs in excess of 3000j being observed. We are
still very warm aloft so activity has been slow to attain vertical
depth.

Lagging upper trough and sfc cold front will combine with the deep
tropical moisture to bring the threat of some training storms with
highly localized very heavy rainfall of 2 inches or more per hour.

Headwater Flash Flood Guidance values are extremely high and
4 inches plus for the 1-3 hour period, so at this point there
isn't a big concern for flash flooding. However, PWATs are just
about as high as they get around this part of the country, so the
biggest threat will likely be urban and small stream flooding.

HRRR timing suggests the showers/storms taper off and move south
fairly early this evening with improving skies in the wake of the
front. Areas that see rain ahead of the front and clearing skies
behind the front will have a good chance for some late night fog.

Low temps will vary from the l60s across the north...to the lower
70s across the SE zones.

&&

.SHORT TERM /TUESDAY/...

Tuesday looks very warm to hot but with much cooler dewpoints as
compared to today. Highs will range from the low/mid 80s over the
NW to the low/mid 90s over the SE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Big story in the extended fcst is the likelihood for modest
cooling by Tue/Wed behind the weak cold front. However, temps
still likely to remain somewhat abv normal within a generally
zonal flow.

Midweek weather looks dry again, with just low pops for isolated
tstms. Fri looks to be the next higher chance for tstm impacts
areawide as another cool front progged to move through.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
Developing thunderstorms are bringing localized restrictions to
terminals in the northwest. Thunderstorms will break out in the
hot humid air over all of our CWA this afternoon. Some of the
thunderstorms could cause damaging wind gusts and large hail,
especially over the northern portion of the flying area.

Dewpoints will not dip all that much tonight, so areas of fog
look like a good bet after the thunderstorms move east of the
region. For now will forecast 3-5 miles but would not be
surprised to see local IFR conditions develop. The best chance for
dense fog will be at terminals that see rain today and clearing
skies tonight.

Air does get slightly drier for the middle of the week. It should
not be cold enough at night to make much if any fog in the valleys
of the north. The airfields will likely stay VFR into Thursday.

OUTLOOK...

TUE-WED...VFR.

THU-FRI...Mainly VFR. SCT PM SHRA/TSRA.

&&

.CLIMATE...
Record high for Harrisburg today is 99 degrees set in 1940.

Record high for Williamsport is 100 set in 1934.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for PAZ027-028-035-
036-049>053-058.
Excessive Heat Warning until 8 PM EDT this evening for PAZ056-
057-059-063>066.

&&

SYNOPSIS...La Corte
NEAR TERM...La Corte
SHORT TERM...La Corte
LONG TERM...Lambert/Gartner
AVIATION...La Corte
CLIMATE...
Hazardous weather outlook, Jul 25, 12:47 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 PM EDT MON JUL 25 2016

PAZ012-017>019-024>026-033-034-041-045-046-261700-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-SOMERSET-BEDFORD-NORTHERN LYCOMING-SOUTHERN CLINTON-
SOUTHERN LYCOMING-
1247 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056-057-059-063>066-261700-
PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1247 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ027-028-035-036-049>053-058-261700-
MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-
COLUMBIA-SCHUYLKILL-
1247 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010-011-037-042-261700-
WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-SULLIVAN-
1247 PM EDT MON JUL 25 2016

...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 25, 2:24 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
224 PM EDT MON JUL 25 2016

PAZ053-251930-
COLUMBIA PA-
224 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF COLUMBIA COUNTY UNTIL
330 PM EDT...

AT 223 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
DANVILLE...MOVING EAST AT 30 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
BERWICK...BLOOMSBURG...RUPERT...LIGHTSTREET...JERSEYTOWN...
CATAWISSA...MAINVILLE...ALMEDIA...FERNVILLE...MIFFLINVILLE...
BUCKHORN...SHUMANS...EYERS GROVE...LIME RIDGE...ESPY...ORANGEVILLE...
BRIAR CREEK...BLOOMSBURG UNIVERSITY...MILLVILLE AND ROHRSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4094 7622 4095 7651 4101 7657 4105 7657
      4106 7660 4111 7663 4114 7628 4113 7625
      4114 7623 4103 7623 4095 7621
TIME...MOT...LOC 1823Z 263DEG 26KT 4101 7658

MARTIN
Local storm report, Jul 25, 2:38 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
238 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     TIONA                   41.75N  79.07W
07/25/2016                   WARREN             PA   911 CALL CENTER

            TREES DOWN ON FRONT STREET

&&

EVENT NUMBER CTP1601723

HEAD
Special weather statement, Jul 25, 2:48 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT MON JUL 25 2016

PAZ057-059-251930-
DAUPHIN PA-LEBANON PA-
248 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND DAUPHIN
COUNTIES UNTIL 330 PM EDT...

AT 248 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SKYLINE VIEW...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PALMYRA...HARRISBURG...HUMMELSTOWN...MYERSTOWN...HERSHEY...LEBANON...
STEELTON...COLONIAL PARK...CORNWALL...ANNVILLE...PROGRESS...
LINGLESTOWN...LICKDALE...FORT INDIANTOWN GAP...PLEASANT HILL...
PAXTONIA...RICHLAND...LEBANON SOUTH...TIMBER HILLS AND PENBROOK.

LAT...LON 4025 7631 4020 7683 4022 7684 4022 7686
      4025 7689 4029 7692 4032 7691 4034 7692
      4047 7686 4051 7646 4037 7625 4036 7620
      4032 7616
TIME...MOT...LOC 1848Z 262DEG 21KT 4036 7673

JUNG
Special weather statement, Jul 25, 2:53 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT MON JUL 25 2016

PAZ037-041-251930-
TIOGA PA-NORTHERN LYCOMING PA-
253 PM EDT MON JUL 25 2016

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF TIOGA AND LYCOMING
COUNTIES UNTIL 330 PM EDT...

AT 252 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MILLERTON TO NEAR CEDAR RUN. MOVEMENT WAS
SOUTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...LITTLE PINE STATE PARK...BLOSSBURG...ENGLISH CENTER...
MORRIS...BUTTONWOOD...COVINGTON...OGDENSBURG...CEDAR RUN...ARNOT...
ROSEVILLE...LIBERTY...SKI SAWMILL SKI AREA...
MANSFIELD UNIVERSITY AND WELLSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4189 7691 4160 7687 4159 7683 4130 7731
      4154 7757 4198 7696
TIME...MOT...LOC 1852Z 301DEG 33KT 4190 7697 4156 7744

JUNG
Local storm report, Jul 25, 3:10 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     TSTM WND DMG     BLOOMSBURG              41.00N  76.46W
07/25/2016                   COLUMBIA           PA   TRAINED SPOTTER

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1601724

EVANEGO
Special weather statement, Jul 25, 3:10 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
310 PM EDT MON JUL 25 2016

PAZ058-251945-
SCHUYLKILL PA-
310 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SCHUYLKILL COUNTY UNTIL
345 PM EDT...

AT 310 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NUREMBURG...MOVING SOUTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...TAMAQUA...MINERSVILLE...POTTSVILLE...ST. CLAIR...
FRACKVILLE...MAHANOY CITY...ASHLAND...MCADOO...SELTZER...
PORT CARBON...ENGLEWOOD...GRIER CITY-PARK CREST...ALTAMONT...
HECKSCHERVILLE...NEW BOSTON-MOREA...SNYDERS...MARLIN...
NUREMBURG AND LAVELLE.

LAT...LON 4070 7583 4064 7599 4059 7601 4074 7647
      4080 7631 4088 7629 4095 7621 4090 7603
      4091 7600 4080 7587 4076 7580 4074 7577
TIME...MOT...LOC 1910Z 298DEG 36KT 4092 7615

JUNG

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:05 PM EDTSpecial Weather StatementCTPAdams, Franklin55 min
Jul 24, 8:56 PM EDTSpecial Weather StatementCTPLancaster, Lebanon49 min
Jul 25, 6:27 AM EDTSpecial Weather StatementCTPSomerset48 min
Jul 25, 9:37 AM EDTExcessive Heat WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more9 hr
Jul 25, 1:04 PM EDTSpecial Weather StatementCTPMcKean26 min
Jul 25, 1:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jul 25, 1:34 PM EDTSevere Thunderstorm WarningCTPWarren66 min
Jul 25, 1:38 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter67 min
Jul 25, 1:45 PM EDTSpecial Weather StatementCTPDauphin, Lebanon45 min
Jul 25, 2:01 PM EDTSevere Thunderstorm WarningCTPWarren39 min
Jul 25, 2:09 PM EDTSpecial Weather StatementCTPMcKean36 min
Jul 25, 2:24 PM EDTSpecial Weather StatementCTPColumbia66 min
Jul 25, 2:32 PM EDTSevere Thunderstorm WarningCTPColumbia43 min
Jul 25, 2:44 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter64 min
Jul 25, 2:48 PM EDTSpecial Weather StatementCTPDauphin, Lebanon42 min
Jul 25, 2:51 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union69 min
Jul 25, 2:53 PM EDTSpecial Weather StatementCTPTioga37 min
Jul 25, 3:10 PM EDTSpecial Weather StatementCTPSchuylkill35 min
Jul 25, 3:14 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, Potter, Sullivan and 2 more76 min
Jul 25, 3:33 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk57 min
Jul 25, 3:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill95 min
Jul 25, 3:54 PM EDTSevere Thunderstorm WarningCTPCambria75 min
Jul 25, 4:00 PM EDTSevere Thunderstorm WarningCTPCentre90 min
Jul 25, 4:29 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon61 min
Jul 25, 4:32 PM EDTSpecial Weather StatementCTPSomerset43 min
Jul 25, 4:48 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder, Union72 min
Jul 25, 5:05 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin55 min
Jul 25, 5:08 PM EDTSpecial Weather StatementCTPBedford, Somerset52 min
Jul 25, 5:15 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Northumberland, Schuylkill60 min
Jul 25, 5:42 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, Perry63 min
Jul 25, 6:09 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lebanon, Perry69 min
Jul 25, 6:52 PM EDTSpecial Weather StatementCTPLancaster, York53 min
Jul 25, 7:03 PM EDTSevere Thunderstorm WarningCTPLancaster, York68 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.